Alert archive / Illinois / Wind Advisories in 2009
Wind Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Mar 23, 2009, 3:30 PM CDT for 29 counties in Illinois. It took effect at Mar 24, 2009, 7:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2009, 3:30 PM CDT (20:30 UTC)
- In effect from
- Mar 24, 2009, 7:00 AM CDT
- Expired
- Mar 24, 2009, 3:19 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
All 29 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 232030 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 330 PM CDT MON MAR 23 2009 ...WIND ADVISORY FOR CENTRAL ILLINOIS TUESDAY... .STRONG LOW PRESSURE OVER CENTRAL NEBRASKA WILL LIFT NORTHEAST INTO SOUTHERN MINNESOTA TUESDAY AFTERNOON AND BRING A STRONG COLD FRONT EAST TOWARD WESTERN ILLINOIS. THIS WILL INCREASE SOUTH WINDS TO 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH FROM LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON ACROSS CENTRAL ILLINOIS. ILZ031-037-038-041>046-048-051>056-061-240900- /O.NEW.KILX.WI.Y.0005.090324T1600Z-090324T2300Z/ WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 330 PM CDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CDT TUESDAY. EXPECT STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH BY LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY AFTERNOON. THIS WILL MAKE TRAVEL DIFFICULT ON EAST TO WEST HIGHWAYS LIKE I-72 FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KMH/HJS
3 follow-up statements
000 WWUS73 KILX 240758 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 258 AM CDT TUE MAR 24 2009 ...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY... .A TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE EAST COAST AND LOW PRESSURE OVER THE NORTHERN PLAINS WILL CREATE STRONG WINDS ACROSS CENTRAL ILLINOIS TODAY. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL BE COMMON...WITH GUSTS BETWEEN 45 AND 50 MPH AT TIMES. ILZ047-049-050-057-062-063-066>068-071>073-241500- /O.EXB.KILX.WI.Y.0005.090324T1200Z-090325T0300Z/ CASS-SCOTT-MORGAN-EDGAR-CUMBERLAND-CLARK-EFFINGHAM-JASPER- CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...JACKSONVILLE...EFFINGHAM...FLORA... LAWRENCEVILLE 258 AM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING. SOUTHEASTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS MORNING. GUSTS OF 40 TO 50 MPH WILL DEVELOP AS WELL...MAKING TRAVEL ON EAST WEST ROADWAYS HAZARDOUS...PARTICULARLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A COLD FRONT SWINGS THROUGH THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ILZ031-037-038-041>046-048-051>056-061-241500- /O.EXT.KILX.WI.Y.0005.090324T1200Z-090325T0300Z/ WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES- SHELBY- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE 258 AM CDT TUE MAR 24 2009 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING. SOUTHEASTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS MORNING. GUSTS OF 40 TO 50 MPH WILL DEVELOP AS WELL...MAKING TRAVEL ON EAST WEST ROADWAYS HAZARDOUS...PARTICULARLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A COLD FRONT SWINGS THROUGH THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BARNES
000 WWUS73 KILX 241505 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1005 AM CDT TUE MAR 24 2009 ...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY... .A VERY TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE EAST COAST AND LOW PRESSURE OVER THE NORTHERN PLAINS WILL CREATE STRONG WINDS ACROSS CENTRAL ILLINOIS INTO THIS EVENING. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WILL BE COMMON...WITH GUSTS BETWEEN 45 AND 50 MPH AT TIMES. ILZ031-037-038-041>057-061>063-066>068-071>073-242100- /O.CON.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/ WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM- JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1005 AM CDT TUE MAR 24 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... SOUTHEASTERLY WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE DURING MIDDAY. GUSTS OF 40 TO 50 MPH WILL DEVELOP AS WELL... MAKING TRAVEL ON EAST WEST ROADWAYS LIKE I-72 HAZARDOUS... PARTICULARLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A COLD FRONT SWINGS THROUGH THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KH
000 WWUS73 KILX 242019 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT TUE MAR 24 2009 ...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY... .A VERY TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE EAST COAST AND LOW PRESSURE OVER SOUTHEASTERN SOUTH DAKOTA MOVING INTO SOUTHERN MINNESOTA BY MID EVENING WILL CREATE STRONG SOUTH WINDS ACROSS CENTRAL ILLINOIS INTO MID EVENING. SUSTAINED WINDS IN THE 30 TO 40 MPH RANGE WILL BE COMMON...WITH WIND GUSTS BETWEEN 45 AND 60 MPH AT TIMES. ILZ047-049-050-242130- /O.CAN.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/ CASS-SCOTT-MORGAN- INCLUDING THE CITY OF...JACKSONVILLE 319 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED. EXPECT SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH AND THROUGH EARLY EVENING. $$ ILZ031-037-038-041>046-048-051>057-061>063-066>068-071>073-250300- /O.UPG.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/ /O.NEW.KILX.HW.W.0001.090324T2019Z-090325T0300Z/ WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES- EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 319 PM CDT TUE MAR 24 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 60 MPH WILL OCCUR AT TIMES THROUGH MID EVENING...MAKING TRAVEL ON EAST WEST ROADWAYS LIKE I-72 HAZARDOUS... PARTICULARLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A COLD FRONT SWINGS EAST THROUGH THE AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 23, 2:53 PM CDT, 37 minutes earlier.
Area forecast discussion, Mar 23, 2:53 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 PM CDT MON MAR 23 2009 .DISCUSSION... ISSUED 218 PM CDT MON MAR 23 2009 RATHER MATURE UPPER LOW OVER NEBRASKA PANHANDLE ALMOST VERTICALLY STACKED OVER SFC SYSTEM. WEAK RIDGING OVER THE MIDWEST...PUSHING OFF TO THE EAST SLOWLY. SFC WINDS OUT OF THE SE...BECOMING MORE SOUTHERLY CLOSER TO THE LOW AS THE WARM FRONT ASSOCIATED WITH THE LOW CONTINUES TO DEVELOP. BEST LLVL WAA IS STILL WELL OUT TO THE WEST OVER THE SOUTHERN PLAINS. PREFERRED MODEL IS THE ECMWF IN THE MEDIUM RANGE WITH THE MORE AMPLIFIED FLOW AND THE SLOWER PROGRESSION OF NEXT WEEKENDS SYSTEM. IN THE SHORT TERM...FORECAST IS LEANING A BIT TOWARDS THE NAM... HOWEVER...ECMWF IS MAINTAINING A DEEPER LOW AND MORE AGGRESSIVE AND WIDESPREAD DAYTIME HEATING AND ONLY A TOUCH SLOWER. SHOULD THIS CONTINUE... MAY SEE THE SLIGHT RISK FROM SPC EXPAND. SHORT TERM...TONIGHT THROUGH WEDNESDAY... LLVL SOUTHERLY WINDS LIKELY TO CONTINUE...AND THOUGH GUSTS MAY DIE DOWN A BIT...THE PRESSURE GRADIENT SHOULD STAY UP ENOUGH AS THE LOW PUSHES OUT OF THE PLAINS TO KEEP IT RATHER BREEZY IN THE OVERNIGHT HOURS. WARM AIR CONTINUES TO PUSH UP INTO THE MIDWEST AND DEVELOP A STRONG SFC FEATURE AS FAR AS THE WARM FRONT IS CONCERNED. TOMORROW...THE WARM AIR INTRUSION CONTINUES...BUT UNDER A BLANKET OF SCATTERED SHOWERS AND ISOLATED THUNDER...WITH THE FRONTAL POSITION EXPECTED MOSTLY TO THE NORTH BY 12Z. NAM AND GFS HAD BEEN ISOLATED FROM THE ECMWF...BUT WITH THE 12Z RUN...THE ECMWF HAS COME AROUND TO VERY SIMILAR TO THE NAM AS FAR AS THE TIMING OF PRECIP AND FROPA FOR TUE AND TUE NIGHT. HPC SFC MAP DEPICTIONS KEEP ILX FIRMLY IN THE WARM SECTOR FOR TOMORROW...WITH THE COLD FRONT CROSSING THE MISS RIVER VALLEY LATE IN THE DAY. SCATTERED PRECIP IS EXPECTED... BUT THE FURTHER NORTH THE WARM FRONT SETS UP...THE BETTER CHANCE FOR CLEARING IN THE WARM SECTOR. AND WITH THE LARGE AREA OF SPREADING IN THE MID LEVEL DRY AIR ON SATELLITE...MAY SEE THE SLIGHT RISK FROM SPC EXPAND IN AREA TOMORROW IF THAT WARM FRONT MAKES IT UP TO LAKE MICHIGAN. EVEN THE MODEL SOUNDINGS ARE HINTING AT A STEEPENING OF MID LEVEL LAPSE RATES MID DAY TO 00Z. COLD FRONT EXPECTED TO COME THROUGH RIGHT ABOUT SUNSET. WINDS MOST DEFINITELY THE BIGGER THREAT WITH THIS STORM SYSTEM. TUESDAY NIGHT WILL SEE THE RAIN COME TO AN END AS THE LOW LIFTS NORTH AND EAST OUT OF THE REGION. WEDNESDAY WILL BE DRY...WITH NOT QUITE AS DRASTIC OF A TEMPERATURE SHIFT...WITH HIGHS IN THE 50S. LONG TERM...THURSDAY THROUGH SUNDAY... OTHER THAN SLOWLY WARMING TEMPS...ANOTHER SYSTEM IS DEVELOPING IN THE ROCKIES QUICKLY ON THE HEELS OF THE LAST. RIGHT NOW...THERE ARE STILL RATHER SIGNIFICANT TIMING ISSUES WITH THIS SYSTEM... WITH THE GFS MUCH MORE QUICK IN ARRIVAL THAN THE ECMWF. WITH THE MORE AMPLIFIED FLOW...WILL CONTINUE TO FAVOR THE ECMWF. AS A RESULT...COLLABORATIVE SLIGHT CHANCES ARE IN THE FORECAST FOR FRIDAY...THINKING THAT THE BEST CHANCES FOR TS WILL BE LATER FRIDAY NIGHT AND SATURDAY. HJS && .AVIATION... ISSUED 1250 PM CDT MON MAR 23 2009 WINDY CONDITIONS WILL PREVAIL ACROSS THE CENTRAL IL TERMINALS THROUGH 18Z/1 PM TUE WITH SE WINDS TODAY AND TONIGHT 15 TO 20 KTS AND GUSTS OF 25 TO 30KTS AND SSE WINDS SAT MORNING AROUND 20 KTS AND GUSTS 30 TO 35 KTS. ISOLATED LIGHT SHOWERS POSSIBLE THIS AFTERNOON ESPECIALLY AT BMI NEXT FEW HOURS. A CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT FROM I-55 NW WITH MVFR CEILINGS AND VISIBILITIES POSSIBLE ESPECIALLY AT PIA. MORE WIDESPREAD CONVECTION ARRIVING INTO CENTRAL/EASTERN IL TUE AFTERNOON/EVENING AS STRONG COLD FRONT MOVES EAST ACROSS IL. MIDDAY SURFACE MAP SHOWS STRONG 987 MB LOW PRESSURE OVER SW NEBRASKA WITH ITS WARM FRONT OVER FAR SW IL NEAR QUINCY AND JUST SW OF EVANSVILLE. STRONG LOW PRESSURE FORECAST TO LIFT NE AND WEAKEN ABOUT 10 MB TO 998 MB OVER SW MN BY 18Z/1 PM TUE WHILE BRINGING A STRONG COLD FRONT EAST INTO EASTERN IA AND CENTRAL MO. TIGHTENING PRESSURE GRADIENT AS COLD FRONT APPROACHES IL INCREASES SSE WINDS THROUGH MIDDAY TUE WITH GUSTS OF 25 TO 35 KTS. ALSO INCREASING CHANCES OF CONVECTION OVERNIGHT OVER THE IL RIVER VALLEY BY PIA AND INTO EASTERN IL TUE AFTERNOON. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 23, 3:21 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT MON MAR 23 2009 ILZ027>031-036-037-040-041-047>050-241200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STRONG SPRING STORM WILL BRING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA LATER TONIGHT AFTER 2 AM. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AS THEY TRACK QUICKLY ACROSS WESTERN ILLINOIS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING IS EXPECTED TO CONTINUE FROM HENRY TO BEARDSTOWN THROUGH AT LEAST THE END OF THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE LIKELY TUESDAY AND TUESDAY EVENING AS A COLD FRONT MOVES INTO ILLINOIS. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTHWEST OF PEORIA LATER TUESDAY AFTERNOON INTO TUESDAY EVENING. DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE ESPECIALLY ALONG AND WEST OF THE ILLINOIS RIVER. IN ADDITION TO THE THREAT FOR HIGH WINDS WITH ANY ORGANIZED THUNDERSTORMS TOMORROW...SOUTH WINDS WILL GUST OVER 40 MPH AT TIMES AS LOW PRESSURE DEEPENS TO OUR WEST. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATER FRIDAY NIGHT AND SATURDAY WITH ANOTHER STRONG WEATHER SYSTEM MOVING TOWARD ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>055-061-241200- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-LOGAN-MACON-MCLEAN-MOULTRIE- PIATT-SANGAMON-SHELBY-VERMILION- 321 PM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT AFTER 4 AM. A FEW OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL TOWARDS DAWN ON TUESDAY ESPECIALLY WEST OF I-57. NO SEVERE WEATHER IS ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES WILL INCREASE DURING THE DAY TUESDAY WITH THE HIGHER PROBABILITIES ALONG AND WEST OF I-55. THUNDERSTORM WILL BE LIKELY TUESDAY EVENING AS A COLD FRONT MOVES INTO ILLINOIS. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTHWEST OF BLOOMINGTON LATE TUESDAY AFTERNOON INTO TUESDAY EVENING. DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS TUESDAY AFTERNOON AND EVENING. RAINFALL AMOUNTS OF UP TO AN INCH WILL BE POSSIBLE...ESPECIALLY WEST OF I-55 BY LATE IN THE DAY. IN ADDITION TO THE THREAT FOR STRONG WINDS WITH ANY ORGANIZED THUNDERSTORMS TOMORROW...SOUTH WINDS WILL GUST AS HIGH AS 40 MPH AT TIMES AS LOW PRESSURE DEEPENS TO OUR WEST. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATER FRIDAY NIGHT AND SATURDAY WITH ANOTHER STRONG WEATHER SYSTEM MOVING TOWARD ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ056-057-062-063-066>068-071>073-241200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND- 321 PM CDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS TOWARDS DAWN ON TUESDAY. NO SEVERE WEATHER IS ANTICIPATED OVERNIGHT. FOR INTERESTS ALONG THE WABASH RIVER...MINOR FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS FROM HUTSONVILLE SOUTH TO VINCENNES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR THUNDERSTORMS WILL INCREASE BY TUESDAY NIGHT... AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS TUESDAY EVENING WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATER FRIDAY NIGHT AND SATURDAY WITH ANOTHER STRONG WEATHER SYSTEM MOVING TOWARD ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HUETTL
Nearby
Wind Advisories in Illinois, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.